Stable solutions to some elliptic problems: minimal cones, the Allen-Cahn equation, and blow-up solutions

Visualitza/Obre
10.1007/978-3-319-95186-7_1
Inclou dades d'ús des de 2022
Cita com:
hdl:2117/130650
Tipus de documentArticle
Data publicació2018-01-01
Condicions d'accésAccés obert
Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents.
Llevat que s'hi indiqui el contrari, els seus continguts estan subjectes a la llicència de Creative Commons
:
Reconeixement-NoComercial-SenseObraDerivada 3.0 Espanya
Abstract
These notes record the lectures for the CIME Summer Course taught by the first author in Cetraro during the week of June 19–23, 2017. The notes contain the proofs of several results on the classification of stable solutions to some nonlinear elliptic equations. The results are crucial steps within the regularity theory of minimizers to such problems. We focus our attention on three different equations, emphasizing that the techniques and ideas in the three settings are quite similar. The first topic is the stability of minimal cones. We prove the minimality of the Simons cone in high dimensions, and we give almost all details in the proof of J. Simons on the flatness of stable minimal cones in low dimensions. Its semilinear analogue is a conjecture on the Allen-Cahn equation posed by E. De Giorgi in 1978. This is our second problem, for which we discuss some results, as well as an open problem in high dimensions on the saddle-shaped solution vanishing on the Simons cone. The third problem was raised by H. Brezis around 1996 and concerns the boundedness of stable solutions to reaction-diffusion equations in bounded domains. We present proofs on their regularity in low dimensions and discuss the main open problem in this topic. Moreover, we briefly comment on related results for harmonic maps, free boundary problems, and nonlocal minimal surfaces.
CitacióCabre, X.; Poggesi, G. Stable solutions to some elliptic problems: minimal cones, the Allen-Cahn equation, and blow-up solutions. "Lecture notes in mathematics", 1 Gener 2018, vol. 2220, p. 1-45.
ISSN0075-8434
Versió de l'editorhttps://link.springer.com/chapter/10.1007%2F978-3-319-95186-7_1
Altres identificadorshttps://arxiv.org/abs/1802.01992
Fitxers | Descripció | Mida | Format | Visualitza |
---|---|---|---|---|
cabre-poggesi-arXiv-Lecture Notes.pdf | 1,180Mb | Visualitza/Obre |